Free Access
Issue
ESAIM: PS
Volume 16, 2012
Page(s) 277 - 305
DOI https://doi.org/10.1051/ps/2011152
Published online 11 July 2012
  1. S. Benachour, B. Roynette, D. Talay and P. Vallois, Nonlinear self-stabilizing processes. I. Existence, invariant probability, propagation of chaos. Stoc. Proc. Appl. 75 (1998) 173–201. [CrossRef] [Google Scholar]
  2. S. Benachour, B. Roynette and P. Vallois, Nonlinear self-stabilizing processes. II. Convergence to invariant probability. Stoc. Proc. Appl. 75 (1998) 203–224. [CrossRef] [Google Scholar]
  3. P. Cattiaux, A. Guillin and F. Malrieu, Probabilistic approach for granular media equations in the non-uniformly convex case. Probab. Theory Relat. Fields 140 (2008) 19–40. [CrossRef] [Google Scholar]
  4. T. Funaki, A certain class of diffusion processes associated with nonlinear parabolic equations. Z. Wahrsch. Verw. Gebiete 67 (1984) 331–348. [CrossRef] [MathSciNet] [Google Scholar]
  5. S. Herrmann and J. Tugaut, Non-uniqueness of stationary measures for self-stabilizing processes. Stoc. Proc. Appl. 120 (2010) 1215–1246. [CrossRef] [Google Scholar]
  6. S. Herrmann and J. Tugaut, Stationary measures for self-stabilizing processes : asymptotic analysis in the small noise limit. Electron. J. Probab. 15 (2010) 2087–2116. [CrossRef] [MathSciNet] [Google Scholar]
  7. S. Herrmann, P. Imkeller and D. Peithmann, Large deviations and a Kramers’ type law for self-stabilizing diffusions. Ann. Appl. Probab. 18 (2008) 1379–1423. [CrossRef] [MathSciNet] [Google Scholar]
  8. F. Malrieu, Logarithmic Sobolev inequalities for some nonlinear PDE’s. Stoc. Proc. Appl. 95 (2001) 109–132. [CrossRef] [MathSciNet] [Google Scholar]
  9. H.P. McKean Jr., A class of Markov processes associated with nonlinear parabolic equations. Proc. Natl. Acad. Sci. USA 56 (1966) 1907–1911. [CrossRef] [Google Scholar]
  10. A.-S. Sznitman, Topics in propagation of chaos, in École d’Été de Probabilités de Saint-Flour XIX–1989, Springer, Berlin. Lect. Notes Math. 1464 (1991) 165–251. [CrossRef] [Google Scholar]
  11. Y. Tamura, on asymptotic behaviors of the solution of a nonlinear diffusion equation. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 31 (1984) 195–221. [MathSciNet] [Google Scholar]
  12. Y. Tamura, Free energy and the convergence of distributions of diffusion processes of McKean type. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987) 443–484. [MathSciNet] [Google Scholar]
  13. A.Yu. Veretennikov, On ergodic measures for McKean–Vlasov stochastic equations. Monte Carlo and Quasi-Monte Carlo Methods 2004 (2006) 471–486. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.